Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rodnikov, A O

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:132
Abstract pages:415
Full texts:121
References:55

http://www.mathnet.ru/eng/person33831
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/799259

Publications in Math-Net.Ru
2009
1. A. O. Rodnikov, B. A. Samokish, “Finite difference method in the problem of diffraction of a plane acoustic wave in a half-plane with a cut”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009),  2214–2231  mathnet  elib; Comput. Math. Math. Phys., 49:12 (2009), 2117–2134  isi  elib  scopus
2006
2. A. O. Rodnikov, B. A. Samokish, “An estimate of the round-off error in the elimination problem”, Zap. Nauchn. Sem. POMI, 334 (2006),  193–211  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 141:6 (2007), 1678–1689  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022